Q. I have some kind of allergy in my inner thigh. What is that?

 

Questions 


Hi doctor,

I am having some kind of allergy at the inner thigh near my anus. It makes my skin very dry. It was a minor dot, which has now spread on both the sides of my anus and thighs. It is severely itching. Initially, I used Quadriderm RF cream and now, I am just using coconut oil. My skin is getting dark on that part and nearby as well. Kindly help me.

 

 

Answered


Hello,

Welcome to dr.sitehome.info.

  • I request you to stop Quadriderm (combination of Betamethasone, Gentamicin, Tolnaftate and Clioquinol) as it has steroids.
  • You might be having tinea and Quadriderm will worsen the infection.
  • Please send some clear photos, so that I can make a diagnosis and suggest your treatment.

Revert back with the photos to a dermatologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist

 

 

#have,#inner,#is,#kind,#my,#of,#some,#that,#thigh,#what,ALLERGY,I,IN,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment